Journal article icon

Journal article

The Erdős–Rothschild problem on edge-colourings with forbidden monochromatic cliques

Abstract:

Let k := (k1),. . .,ks) be a sequence of natural numbers. For a graph G, let F(G;k) denote the number of colourings of the edges of G with colours 1,. . .,s such that, for every c ∈ {1,. . .,s}, the edges of colour c contain no clique of order kc. Write F(n;k) to denote the maximum of F(G;k

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1017/S0305004116001031

Authors


Pikhurko, O More by this author
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Publisher:
Cambridge University Press (CUP) Publisher's website
Journal:
Mathematical Proceedings Journal website
Volume:
163
Issue:
2
Pages:
341-356
Publication date:
2017-01-23
Acceptance date:
2016-11-16
DOI:
EISSN:
1469-8064
ISSN:
0305-0041
Pubs id:
pubs:820645
URN:
uri:4bb4edb4-0496-4173-99f1-138ae195351b
UUID:
uuid:4bb4edb4-0496-4173-99f1-138ae195351b
Local pid:
pubs:820645

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP